Skip to main content
Log in

On the Uniqueness of Solutions to Inverse Problems for Equations of Various Types in Finding Their Right-Hand Side

  • Published:
Lobachevskii Journal of Mathematics Aims and scope Submit manuscript


In this paper we consider inverse problems for general linear inhomogeneous equations of mixed elliptic-hyperbolic, elliptic, hyperbolic and parabolic types for research their right-hand sides. Theorems on the uniqueness of the solutions of this problems are established by the method of integral identities in the classes of regular solutions.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.


  1. V. G. Romanov, Some Inverse Problems for Equations of Hyperbolic Type (Nauka, Novosibirsk, 1972) [in Russian].

    Google Scholar 

  2. M. M. Lavrentyev, K. G. Reznitskaya, and V. G. Yakhno, One-Dimensional Inverse Problems of Mathematical Physics (Nauka, Novosibirsk, 1982) [in Russian].

    Google Scholar 

  3. V. G. Romanov, Inverse Problems of Mathematical Physics (Nauka, Moscow, 1984) [in Russian].

    Google Scholar 

  4. A. M. Denisov, Introduction to the Theory of Inverse Problems (MGU, Moscow, 1994) [in Russian].

    Google Scholar 

  5. A. I. Prilepko, D. G. Orlovsky, and I. A. Vasin, Methods for Solving Inverse Problems in Mathematical Physics (Marcel Dekker, New York, 1999).

    Google Scholar 

  6. V. Isakov, Inverse Problems for Partial Differential Equations (Springer, New York, 2006).

    Google Scholar 

  7. S. I. Kabanikhin, Inverse and Incorrect Tasks (Sib. Nauch. Izdat., Novosibirsk, 2009) [in Russian].

    Google Scholar 

  8. V. I. Dmitriev, Inverse Problems of Geophysics (Max Press, Moscow, 2012) [in Russian].

    Google Scholar 

  9. A. G. Yagola, Yanfei Wang, I. E. Stepanova, and V. N. Titarenko, Inverse Problems and Methods for their Solution. Applications to Geophysics (Binom. Knowledge Lab., Moscow, 2014) [in Russian].

  10. A. I. Kozhanov, ‘‘Nonlinear loaded equations and inverse problems,’’ Math. Math. Phys. 44, 694–716 (2004).

    MathSciNet  Google Scholar 

  11. V. Romanov and A. Hasanov, ‘‘Uniqueness and stability analysis of final data inverse sourse problems for evolution equations,’’ J. Inverse Ill-Posed Probl. 30, 425–446 (2022).

    Article  MathSciNet  Google Scholar 

  12. F. I. Frankl, Selected Works on Gas Dynamics (Nauka, Moscow, 1973) [in Russian].

    Google Scholar 

  13. A. V. Bitsadze, ‘‘Incorrectness of the Dirichlet problem for equations of mixed type,’’ Dokl. Akad. Nauk SSSR 122, 167–170 (1953).

    Google Scholar 

  14. B. V. Shabat, ‘‘Examples of solving the Dirichlet problem for a mixed type equation,’’ Dokl. Akad. Nauk SSSR 122, 386–389 (1953).

    Google Scholar 

  15. J. R. Cannon, ‘‘Dirichlet problem for an equation of mixed type with a discontinius coefficient,’’ Ann. Math. Pura Appl. 62, 371–377 (1963).

    Article  Google Scholar 

  16. A. M. Nakhushev, ‘‘A uniqueness criterion for the Dirichlet problem for a mixed-type equation in a cylindrical domain,,’’ Differ. Equat. 6, 190–191 (1970).

    Google Scholar 

  17. M. M. Khachev, ‘‘The Dirichlet problem for the Tricomi equation in a rectangle,’’ Differ. Equat. 11, 151–160 (1975).

    MathSciNet  Google Scholar 

  18. A. P. Soldatov, ``Dirichlet-type problem for the Lavrent'ev–Bitsadze equation. I, II,” Dokl. Akad. Nauk 332, 696–698 (1993);

    Google Scholar 

  19. A. P. Soldatov, ‘‘Dirichlet-type problem for the Lavrent’ev–Bitsadze equation. I, II,’’ Dokl. Akad. Nauk 332, 696–698 (1993); Dokl. Akad. Nauk 333, 16–18 (1994).

  20. K. B. Sabitov, ‘‘Dirichlet problem for a mixed type equation in a rectangular domain,’’ Dokl. Akad. Nauk 413, 23–26 (2007).

    Google Scholar 

  21. K. B. Sabitov and I. P. Burkhanova (Haji), ‘‘The boundary valueproblem of finding a right-hand side for mixed type equation with Chaplygin’s type operator,’’ Euras. J. Math. Comput. Appl. 9 (4), 26–50 (2021).

    Google Scholar 

  22. K. B. Sabitov and I. P. Burkhanova (Haji), ‘‘Reverse problem to find right parts mixed equations with the Chaplygin operator,’’ Lobachevskii J. Math. 43, 666–680 (2022).

    Google Scholar 

  23. K. B. Sabitov, ‘‘Boundary value problem for equations of parabolic-hyperbolic type with nonlocal integral condition,’’ Differ. Equat. 46, 1468–1478 (2010).

    Google Scholar 

  24. K. B. Sabitov, ‘‘Inverse problems for the Helmholtz equation on finding the right-hand side with nonlocal integral observation,’’ Comput. Math. Math. Phys. 63, 1254–1263 (2023).

    Article  MathSciNet  Google Scholar 

Download references


In conclusion, I express my gratitude to V.G. Romanov for reading the article and valuable comments.


This work was supported by ongoing institutional funding. No additional grants to carry out or direct this particular research were obtained.

Author information

Authors and Affiliations


Corresponding author

Correspondence to K. B. Sabitov.

Ethics declarations

The author of this work declares that he has no conflicts of interest.

Additional information

Publisher’s Note.

Pleiades Publishing remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

(Submitted by F. G. Avhadiev )

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Sabitov, K.B. On the Uniqueness of Solutions to Inverse Problems for Equations of Various Types in Finding Their Right-Hand Side. Lobachevskii J Math 45, 532–539 (2024).

Download citation

  • Received:

  • Revised:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: